# SDR USAA2009050491080

- Difficulty date: February 17, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,351 hours, 44,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - INTERGRANULAR CORROSION ON AFT PRESSURE BULKHEAD SKIN AT BS 1016 BETWEEN S27L TO S27R.  REPAIRED AFT PRESSURE BULKHEAD CENTER STIFFENERS AT BS 1016 BETWEEN S27L TO S27R IAW US AIRWAYS EA  130234.
